Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Numark Paracetamol Six Plus Strawberry Suspension - 250mg/5ml x 80ml
  • Numark Paracetamol Six Plus Strawberry Suspension - 250mg/5ml x 80ml
Numark Paracetamol Six Plus Strawberry Suspension 250mg/5ml x 80ml_32

Numark Paracetamol Six Plus Strawberry Suspension - 250mg/5ml x 80ml

Availability: In stock

£1.99 RRP £2.00
Warning Maximum Product Quantity of 100
in stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Numark Paracetamol Six Plus Strawberry Suspension - 250mg/5ml x 80ml

£1.99

Checked By

What is Numark Paracetamol Suspension?

Numark Paracetamol Suspension is a pain relief medicine that can be used by children as young as 6, making it ideal for all the family. Its pleasant strawberry flavour means that there will be no complaints when it’s time to take their medicine.

 

What kinds of pain can this product help to ease?

Numark Paracetamol Suspension can be used for many different everyday aches and pains. Some of the most popular reasons to use this product include:

  • Toothache
  • Headache
  • Earache
  • Sore throat
  • Post immunisation fever
  • Cold and flu
  • Other aches and pains

 

How will this product help to ease my child’s pain and fever?

Numark Paracetamol Suspension contains 250mg of the active ingredient paracetamol, a commonly used painkiller that helps to ease everyday aches and pains. Not only can paracetamol relieve pain, but it can also be used to lower high temperatures and fever, making it the ideal solution for cold and flu.

 

How to use Numark Paracetamol Suspension

Before using this product, shake the bottle well for at least 10 seconds. Use the spoon provided to measure the right amount of medicine for you or your child. Take one side up to 4 times every day, making sure not to take more than 4 doses in any 24-hour period. For exact information about how much Numark Paracetamol Suspension you should take or give to your child, please read the patient information leaflet carefully.

 

When should Numark Paracetamol Suspension not be used?

Numark Paracetamol Suspension is not suitable for use by children under the age of 6. Do not take this product if you or your child are allergic to paracetamol or any of the other listed ingredients. Do not use this product if you or your child:

  • Have liver or kidney problems
  • Have an intolerance to some sugars
  • Are taking any other medicines that contain paracetamol
  • Are taking any other flu, cough, cold, or decongestant products
  • Are drinking alcohol

There are some medicines that should not be taken at the same time as this medicine, as they may interact. For a list of which medicines should not be used at the same time as Numark Paracetamol Suspension, please read the patient information leaflet.

 

Does this product have any side effects?

Like all medicines, Numark Paracetamol Suspension can have side effects, although not everyone will get them. These side effects include:

  • Allergic reactions, e.g. swelling of the face, tongue, or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanied by skin rash or hives
  • Becoming unusually tired, unexpected bruising or bleeding, getting more infections such as colds than usual
  • Very rare cases of serious skin reactions have been reported
  • People who use paracetamol for a very long time (several months or more) could get side effects including liver or kidney damage. People who take paracetamol as prescribed for shorter periods have not had these problems.

If you or your child experience any side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

If your little one is sick it can be a worrying time. It’s difficult to see your baby feeling so uncomfortable and unwell, and you’ll be searching for something that can help to nurse them back to health.

Well, to make your life easier we’re going to take a look at some of the most common illnesses your baby could be suffering from and what you can give them to help make it all better.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Baby & Toddler / Colds Brands / Numark Pharmacy / Pain Relief / Paracetamol / Paracetamol for Kids

>